Some Sufficient Conditions of a Given Series with Rational Terms Converging to an Irrational Number or a Transcendental Number
H. Cremer, Zum Zentrumproblem, Math. Ann., 98 (1927), 151 – 163.
P. Erdos, Some problems and result on the irrationality of sum of infinite series, J. Math. Sci., 10 (1975), 1 – 7.
L. K. Hua, Introduction to number theory, Scientific Press, Beijing, 1979.
J. Sandor, Some classes of irrational numbers, Studia Univ. Babes-Bolyai-Math, 29 (1984), 3 – 12.
- There are currently no refbacks.